Moving embedded solitons

AR Champneys, BA Malomed

Research output: Contribution to journalArticle (Academic Journal)peer-review

34 Citations (Scopus)
Translated title of the contributionMoving embedded solitons
Original languageEnglish
Pages (from-to)547 - 553
JournalJournal of Physics A: Mathematical and General
Volume32 L
Publication statusPublished - 1999

Structured keywords

  • Engineering Mathematics Research Group
  • Moving embedded solitons

    Champneys, AR. & Malomed, BA., 1999.

    Research output: Working paper

    File

Cite this